Citation:
N. V. Volod'ko, “Limit theorems for canonical von Mises statistics and U-statistics for m-dependent observations”, Teor. Veroyatnost. i Primenen., 55:2 (2010), 226–249; Theory Probab. Appl., 55:2 (2011), 271–290
\Bibitem{Vol10}
\by N.~V.~Volod'ko
\paper Limit theorems for canonical von Mises statistics and $U$-statistics for $m$-dependent observations
\jour Teor. Veroyatnost. i Primenen.
\yr 2010
\vol 55
\issue 2
\pages 226--249
\mathnet{http://mi.mathnet.ru/tvp4199}
\crossref{https://doi.org/10.4213/tvp4199}
\mathscinet{http://mathscinet.ams.org/mathscinet-getitem?mr=2768903}
\transl
\jour Theory Probab. Appl.
\yr 2011
\vol 55
\issue 2
\pages 271--290
\crossref{https://doi.org/10.1137/S0040585X97984759}
\isi{https://gateway.webofknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=Publons&SrcAuth=Publons_CEL&DestLinkType=FullRecord&DestApp=WOS_CPL&KeyUT=000291205300005}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-79959290786}
Linking options:
https://www.mathnet.ru/eng/tvp4199
https://doi.org/10.4213/tvp4199
https://www.mathnet.ru/eng/tvp/v55/i2/p226
This publication is cited in the following 1 articles:
Denker M. Gordin M., “Limit Theorems For Von Mises Statistics of a Measure Preserving Transformation”, Probab. Theory Relat. Field, 160:1-2 (2014), 1–45